Improved algorithms for largest cardinality 2-interval pattern problem
Erdong Chen (),
Linji Yang () and
Hao Yuan ()
Additional contact information
Erdong Chen: Shanghai Jiao Tong University
Linji Yang: Shanghai Jiao Tong University
Hao Yuan: Shanghai Jiao Tong University
Journal of Combinatorial Optimization, 2007, vol. 13, issue 3, No 6, 263-275
Abstract:
Abstract The 2-INTERVAL PATTERN problem is to find the largest constrained pattern in a set of 2-intervals. The constrained pattern is a subset of the given 2-intervals such that any pair of them are R-comparable, where model $$R \subseteq \{
Keywords: RNA secondary structure; 2-interval pattern (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://link.springer.com/10.1007/s10878-006-9030-8 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jcomop:v:13:y:2007:i:3:d:10.1007_s10878-006-9030-8
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10878
DOI: 10.1007/s10878-006-9030-8
Access Statistics for this article
Journal of Combinatorial Optimization is currently edited by Thai, My T.
More articles in Journal of Combinatorial Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().